# SDR GLBA2003108

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 28,508 hours, 31,744 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING SOUNDS CONTINUOUSLY,  R&R AURAL WARNING UNIT OPS CK GOOD
